On the stability of 2D state-space models
Version of Record online: 13 DEC 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Numerical Linear Algebra with Applications
Special Issue: Inverse Problems Dedicated to Biswa Datta
Volume 20, Issue 2, pages 198–207, March 2013
How to Cite
Bouagada, D. and Dooren, P. V. (2013), On the stability of 2D state-space models. Numer. Linear Algebra Appl., 20: 198–207. doi: 10.1002/nla.836
- Issue online: 12 FEB 2013
- Version of Record online: 13 DEC 2011
- Manuscript Accepted: 8 NOV 2011
- Manuscript Revised: 7 OCT 2011
- Manuscript Received: 18 APR 2011
- Interuniversity Attraction Poles Programme
- Université catholique de Louvain
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!